# SDR 2004UALA00516

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 40,343 hours, 28,162 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 706 STR 4 RT, STRINGER CLIP IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STR CLIP.
